# SDR SWIA202053395

- Difficulty date: October 2, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS COCKPIT FLOOR CRACKED.  C-CHECK RO 10/16/2020.  TRIMMED CRACK OUT, NDT SHOWS NO DEFECTS.  REPAIRED REF REO.  COMPLETED TASK CARD.
